# SDR SWAA2018072423706

- Difficulty date: June 10, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STRINGER SPLICE CORRODED AT BS 360+10, STR 28L.  REPAIRED SPLICE IAW EA & DWG.
